# SDR SWIA202156715

- Difficulty date: January 8, 2021
- Submitted: March 8, 2021
- Operation: Air carrier
- Aircraft: N162PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15162
- Aircraft time: 30,869 hours, 21,331 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Chafed
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING INBOARD-FLAP ACCESS PANEL # 584LB IS CHAFED WHERE MARKED.   (C-CHECK) RO 3/4/2021    REPLACED LH WING INBORD FLAP ACCESS PANEL # 584LB WITH NEW PANEL PN# CC670-14179-1 PO# T-53929 PER REFERENCE CRJ 900 SRM 51-40-11-001-001-A01 INSTALLED ON CAMP 22027516
